# SDR SWAA013435

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

during scheduled 1/2d check, found forward entry door frame cracked (3 ea) at aft stop pin cutout Nr 5, 6, 7.  repaired door frame per srm.
